Metrics

From
Asymptotic Behaviors of the Eigenvalues and Solution of a Fourth Order Boundary Value Problem by Karwan H.F.Jwamer and Hawsar Ali International Journal of Partial Differential Equations and Applications. 2015, 3(2), 25-28 doi:10.12691/ijpdea-3-2-1
Views
10419
Html 9899
Abstract 520
18 May 2015 (publication date) through 25 April 2024 *
14.43 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5143
PDF1503
Epub1134
XML1703
PPT0
Figures414
Tables389
Export: 3267
RIS1002
BibTex1162
Endnote1103
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com